# SDR HNAA2024050800333

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,385 hours, 50,130 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VALVE FAIL MSG ON TAKE OFF ROLL.  FACT  06MAY24  16:07  ROA R&R'D #2 ENG HIGH STAGE PRESS SWITCH IAW AMM 30-11-07 PERFORMED EBV OPS CHECK IAW AMM 36-11-05 HIGH STAGE PRESS SWITCH OPS CHECK IAW 36-11-02 & MULTIPLE HIGH POWER ENGINE RUNS WITH NO DEFECTS NOTED. ALL OPS CHECKS SATISFACTORY.
